# SDR C2XA07SH052

- Difficulty date: August 29, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N11106
- Make and model: Emb EMB-145XR
- Aircraft serial: 145650
- Aircraft time: 13,730 hours, 7,278 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Part number: 14538924402
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK MAINTENANCE FOUND PANEL 197CL HAS CORRODED BONDING PLATES.  MAINTENANCE REPAIRED PANEL 197CL IAW EC 5750-01315 REV D.  AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
